Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 2.

Saunders, Neil and Topley, Lewis (2023) Parabolic induction for springer fibres. Proceedings of the American Mathematical Society. ISSN 0002-9939 (Print), 1088-6826 (Online) (doi:https://doi.org/10.1090/proc/16361)

Tyler, T.F. (2000) Maximum curves and isolated points of entire functions. Proceedings of the American Mathematical Society, 128 (9). pp. 2561-2568. ISSN 0002-9939 (Print), 1088-6826 (Online) (doi:https://doi.org/10.1090/S0002-9939-00-05315-6)

This list was generated on Mon Feb 26 22:34:02 2024 UTC.